MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX1" (HINGED STYLE)

SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Model Number 16-N251S
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that while trying to expel air from the needle, they noticed the tip protruding from the safety shield.
 
Additional Manufacturer Narrative
The needle were detected prior to patient use.Based on the investigation, no abnormality was found in the batch records or archived samples.All functional test met the specification requirements.The reported defect was determined to be an isolated incident caused by a sheath misalignment during the crimping process, leading to tip exposure.Appropriate corrective action has been implemented through operator retraining to reinforce process requirements and prevent recurrence additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Additional Manufacturer Narrative
No anomalies were found in any of the samples received from the customer for needle, safety 25gx1" (hinged style), ref (b)(4), lot csoe04-01.The reported condition needle tip protruding from the safety shield was not confirmed in the received samples.

Brand Name
MCKESSON
Common Device Name
NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24129523
Report Number3014312726-2026-00012
Device Sequence Number5430228
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public(01)10612479244624(17)300315(10)CSOE04-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N251S
Device Lot NumberCSOE04-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown